Computation of the Kummer functions and Whittaker functions by using Neumann type series expansions

E. Badralexe, P. Marksteiner, Y. Oh, Arthur J Freeman

Research output: Contribution to journalArticle

4 Citations (Scopus)


The Neumann series representation for the Bessel functions and Neumann functions is generalized for the regular and irregular solutions of the Kummer equation. This representation results in a convenient algorithm for the computation of a large family of special functions, e.g., most of the soluble cases of the Schrödinger equation, including complex energies or a complex (optical) potential.

Original languageEnglish
Pages (from-to)47-55
Number of pages9
JournalComputer Physics Communications
Issue number1-2
Publication statusPublished - 1992


ASJC Scopus subject areas

  • Computer Science Applications
  • Physics and Astronomy(all)

Cite this